# SDR YENA20111208392

- Difficulty date: December 8, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N646JB
- Make and model: Airbus A320-232
- Aircraft serial: 2945
- Aircraft time: 20,217 hours, 7,278 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 470 RSW-BOS, AIRCRAFT DIVERTED TO CLT DUE TO FUEL CTR TK PUMP 2 LO PR ON ECAM WHILE PASSING THRU 10000 FT. 100 LBS IN CTR TANK FUEL WOULD NOT FEED FROM TK 2 AFTER XFEED TO ON AND CTR TK PUMP 2 TO OFF. 5K IMBALANCE AFTER DIVERSION TO CLT.  TROUBLESHOT IAW 28-23-00-810-803, TRANSFERRED FUEL IN AND OUT OF ALL TANKS.  OPERATED FUEL BOOST PUMPS IN ALL CONFIGS, NO DEFECTS NOTED.  FUEL TRANSFERS NORMALLY BETWEEN TANKS DURING DEFUELING AND REFUELING.  OK FOR SERVICE.
